MAUDE Adverse Event Report: CONMED LARGO PRESSFT 2.6; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO PRESSFT 2.6; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number NP261
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.Device will not be returned for an evaluation as it was disposed of at the hospital.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, np261, pressft 2.6 was being used on (b)(6) 2022 during an instability repair procedure when it was reported that ¿case was assisted by distributor staff on placement of peek anchor on 3' o clock position.Post drilling it was directly punched in till the laser line and driver removed and knot was tried that time it was seen the peek anchor is split.Another all suture yknot flex anchor was placed on 5'30 position post anchor fixation on knot tying the anchor bailed out." follow up assessment questioning found that the device did fragment and "it was retrieved using a grasper".The procedure was completed with the use of an alternative device and there was no report of injury, medical intervention or hospitalization to patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided that confirmed the reported issue.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to inspect all instruments for damage prior to use.Ensure the anchor is properly seated on the driver tip prior to and during implantation.Avoid lateral loading while inserting the pressft and genesys pressft suture anchors.Maintain proper alignment during insertion of the anchor and disengagement of the driver.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
PRESSFT 2.6
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french rd
utica, NY 13502
3152230184
MDR Report Key14753357
Report Number1017294-2022-00073
Device Sequence Number14858740
Product Code MBI
UDI-Device Identifier10845854036631
UDI-Public(01)10845854036631(17)270308(10)1212885
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNP261
Device Lot Number1212885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic